# SDR AALA20130827016

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,406 hours, 37,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY LONGERON 2 RT & STATION 1418 IS CRACKED.  INSTALLED NEW SERVICEABLE LONGERON & LONGERON SPLICE AT STATION 1418 & LONGERON 2 RT IAW SRM 53-02-00 & AARD 53-00-00-05.
